# SDR HEEA084934

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Case
- Part number: 212040468001
- Part serial: AFS2039
- Condition: Damaged
- Location: T/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVED HIGH BACKLASH READINGS WHEN GEARBOX WAS REASSEMBLED 0.012, 0.0125 AND 0.0125 INCH.  MAXIMUM BACKLASH ALLOWED IS 0.011 INCH.
